# SDR IPXA10563458

- Difficulty date: October 14, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Door Gutter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, CREW ENTRY WAY GUTTER ASSY IS CRACKED ON THE AFT END.     REPAIRED ENTRY WAY GUTTER ASSY IAW EO B757-5320-40392-A AND ATS ER 10-05209.
